# SDR YENA2007099

- Difficulty date: November 16, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000033
- Aircraft time: 3,922 hours, 2,620 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703909
- Part serial: 0318
- Condition: Failed
- Location: Slats
- Part time: 3,922 hours, 2,620 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SLAT FAIL ON APPROACH, TROUBLESHOOT OF SLAT FAIL/SLAT SYS FOUND SLAT ACTUATOR NR 5 AT SLAT TRACK NR 6, TORQUE LIMITER TRIP INDICATOR PLASTIC HOUSING BROKEN.  REMOVED AND REPLACED NR 5 SLAT ACTUATOR AT SLAT TRACK NR 6 PER AMM 27-81-01-420-005-A.  PERFORMED SLAT CTL SYSTEM RIGGING PER AMM 27-80-00-710-801.  OPS CHECK GOOD.
